# SDR HAIHEEA9667

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001423105
- Condition: Mis Adjusted
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR STROKE APPEARS TO BE TOO LONG.  INTERNAL STOP MAY BE OUT OF ADJUSTMENT.
